Open Access
2019 Holonomy representation of quasi-projective leaves of codimension one foliations
Benoît Claudon, Frank Loray, Jorge Vitório Pereira, Frédéric Touzet
Publ. Mat. 63(1): 295-305 (2019). DOI: 10.5565/PUBLMAT6311910


We prove that a representation of the fundamental group of a quasi-projective manifold into the group of formal diffeomorphisms of one variable either is virtually abelian or, after taking the quotient by its center, factors through an orbicurve.


Download Citation

Benoît Claudon. Frank Loray. Jorge Vitório Pereira. Frédéric Touzet. "Holonomy representation of quasi-projective leaves of codimension one foliations." Publ. Mat. 63 (1) 295 - 305, 2019.


Received: 2 June 2017; Revised: 26 October 2017; Published: 2019
First available in Project Euclid: 7 December 2018

zbMATH: 07040970
MathSciNet: MR3908795
Digital Object Identifier: 10.5565/PUBLMAT6311910

Primary: 14F35 , 37F75

Keywords: holonomy representations , Quasi-projective groups

Rights: Copyright © 2019 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.63 • No. 1 • 2019
Back to Top